# SDR AALA951836

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, RT FORWARD GALLEY EMERGENCY FLOOR LIGHT FOUND INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY RT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
